# SDR 06FDEA0989

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA3853505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1667 - 1691 LBL 75.  CORROSION AT SEAT TRACK LOBE MAIN DECK COMPARTMENT STATION 1667 TO 1691 LBL 75 TRIMMED OUT AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 5 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
